| Model Number |
PM700 |
| Medical Device Problem Codes |
Overheating of Device (1437); Loss of Power (1475)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Repair request initiated for device with the report of overheating and loss of power and worn.It was reported there was no patient involvement.Repair request escalated to product event due to reason for return.
Additional Manufacturer Narrative
H3: product analysis: evaluation confirmed overheating.The device was tested and the maximum temperature was measured to be 131°f.The likely cause was identified as corrosion.It was also noted the motor case is scratched.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis: it was also noted the motor case is scratched, exhaust hose is porous, bezel was stuck and has to be cut off, noise reduction and wrap sleeve, vanes and high pressure hose are worn, collet depth is out of spec, collet and motor needs pm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.